A Remark on the Maslov Form on the Group Generated by Invertible Fourier Integral Operators

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

On certain infinite-dimensional Lie groups, we define a closed 1-form in the same way as the Maslov form, which is essentially described by the complex determinant mapping defined in this Letter.

Original languageEnglish
Pages (from-to)35-41
Number of pages7
JournalLetters in Mathematical Physics
Volume42
Issue number1
DOIs
Publication statusPublished - 1997 Oct 1
Externally publishedYes

Keywords

  • Fourier integral operator
  • Infinite-dimensional lie group
  • Maslov form
  • Oscillatory integral
  • Quantization
  • Symplectic topology

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'A Remark on the Maslov Form on the Group Generated by Invertible Fourier Integral Operators'. Together they form a unique fingerprint.

  • Cite this